# SDR SCNA20230501141

- Difficulty date: May 1, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N826SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34411
- Aircraft time: 50,276 hours, 27,538 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 722637:  R1 GIRT BAR WILL NOT STAY ATTACHED TO DOOR WHEN DISARMED. - - - RESOLUTION: ADJUSTED CLIP ON DOOR THAT SECURES GIRT BAR AS REQUIRED. OK FOR SERVICE.
